# SDR IPXA2024030465268

- Difficulty date: February 8, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N395UP
- Make and model: Boeing 767316
- Aircraft serial: 29229
- Aircraft time: 88,803 hours, 20,117 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** SUPPLEMENTAL SDR *** FAULT - THE SELF LUMINOUS EXIT SIGN INSTALLED ON LIFE RAFT CONTAINER WITH PARTIAL MISSING OF THE COATING. (REPLACE) I.A.W AMM 33-51-02-702-001 REV.141 DO A LIGHTING INTENSITY TEST, RESULT WAS SATISFIED. REFERENCED TO IAI SUPPLEMENT IPC 33-51-00-01N NEW EDITION 60, DATED JAN/15/2023, THE SELF-LUMINOUS EXIT SIGN IS LEGIBLE / READABLE AND CONTINUOUS SERVICE. JOB COMPLETED AND CONDITION CHECK NORMAL.
